Well we started the big dog... SRL, I asked again about the possibilities of seizures or any other testing.... I got the big, "I don't really think it is necessary" shpeal. I am tired of being the only pushing for these things, the (you know the word I am thinking) pushy Mom who worries too much... Who wants things to be wrong with her child... that is how I am treated by family and everyone. The just let it go attitude, she is fine. So I like our new psychiatrist, besides this fact... I think if I pushed, if the medications don't work, with time, maybe she will agree??? But for now everything else about her is really good. So I have to let it go for know, to keep my sanity, to get through this move. But, the medication I had written down in huge letters as my first choice for K was Depakote... That was psychiatrist5's first suggestion... She first took K back talked to her, asked her a ton of questions... We could hear K talking very loudly and animated... prior to going in, K had drawn her a picture and was getting that "wild eyed" look. psychiatrist5 came out to get her, K just started talking non-stop... K told her that she did not want any medicine that would make her "buddies" go away... (she has been hallucinating pretty bad) K told her how school was OK, but the other kids bugged her at times. She couldn't deal with them... she told her lots of things bugged her. When we were all in there, K was all over the place, up down, up down. psychiatrist5 does not like Lithium in Tucson, especially in the summer for kids. She will use it but not as here first choice. She feels it is too hard on young kids with the intense heat. She has had better results with Depakote. So far K is the same... manic a mess. It has only been 2 days. We go in 2 weeks for a blood check. husband is taking her back to Tucson in the middle of June for a re-evaluation with psychiatrist. So our pediatrician is monitoring from here and psychiatrist by phone and then we go back for check ups until we move at the end of July. Most likely just go back once. I am nervous about K's school, they have ignored her complaints about stomach pains and being sick in the past. I am thinking about writing a note to the Principal that she is on new medications and her blood levels are being monitored and to please take any and all stomach issues seriously and to call us. Only because they have let her sit in pain before... they have no nurse. So maybe if I make it sound serious??? Any info or thoughts on Depakote??? Thanks!!! I have read up on it and I think I like it??? Of course I wish she were on nothing... What side affects have you had or seen? I know weight gain and stomach pains as far as the mild... I hope this helps her.